Global analysis of an HIV/AIDS epidemic model


Mukandavire, Z; Das, P; Chiyaka, C; Nyabadza, F; (2010) Global analysis of an HIV/AIDS epidemic model. World Journal of Modelling and Simulation, 6 (3). pp. 231-240.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Public Health and Policy > Dept of Global Health and Development
Research Centre: Social and Mathematical Epidemiology (SaME)
SaME Modelling & Economics
URI: http://researchonline.lshtm.ac.uk/id/eprint/340405

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
278Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item